# SDR DL73S040474

- Difficulty date: May 28, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N303DL
- Make and model: Boeing 737232
- Aircraft serial: 23075
- Aircraft time: 58,513 hours, 44,017 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD AND AFT SIDE OF FRAME STA 827 BETWEEN STR 27 LT AND RT.  REPAIRED PER SRM 53-10-04.
